Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Characterizations of continuous distributions and associated goodness of fit tests
Author: Morris, K.
Szynal, D.
Citation: Journal of Mathematical Sciences, 2005; 131(3):5630-5645
Publisher: Kluwer Academic/plenum Publishers
Issue Date: 2005
ISSN: 1072-3374
RMID: 0020051591
DOI: 10.1007/s10958-005-0435-1
Appears in Collections:Statistics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.